Recommend to your Librarian

To recommend this title for online access to your librarian, complete this form:

Mathematical Finance

Cover image for Vol. 24 Issue 1

Edited By: Jerome Detemple

Impact Factor: 1.0

ISI Journal Citation Reports © Ranking: 2012: 21/45 (Social Sciences Mathematical Methods); 35/89 (Business Finance); 44/93 (Mathematics Interdisciplinary Applications); 131/333 (Economics)

Online ISSN: 1467-9965

Required = Required Field

A copy of the recommendation e-mail will also be sent to you.

I recommend these publications for the following reasons:

PRIVACY STATEMENT: Information entered on this form may be recorded by Wiley, but will not be used to send unsolicited e-mails or shared with any third party.